Two-part tariffs set by a risk-averse monopolist

Yin, Xiangkang 2013, Two-part tariffs set by a risk-averse monopolist, Journal of economics, vol. 109, no. 2, pp. 175-192, doi: 10.1007/s00712-012-0288-2.

Attached Files
Name Description MIMEType Size Downloads

Title Two-part tariffs set by a risk-averse monopolist
Author(s) Yin, XiangkangORCID iD for Yin, Xiangkang orcid.org/0000-0002-7031-414X
Journal name Journal of economics
Volume number 109
Issue number 2
Start page 175
End page 192
Total pages 18
Publisher Springer
Place of publication Vienna, Austria
Publication date 2013-06
ISSN 0931-8658
Keyword(s) Monopoly
Two-part tariff
risk aversion
marginal-cost pricing
Language eng
DOI 10.1007/s00712-012-0288-2
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2012, Springer-Verlag.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30111986

Document type: Journal Article
Collection: Department of Finance
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 16 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 02 Aug 2018, 11:55:52 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.